# SDR CALA2021100101757

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 113,567 hours, 17,631 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Missing
- Location: Fairing 447db
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENGINE PYLON AFT FAIRING 447DB INBD MISSING 1EA SCREW IN AFT METAL PAN. INSTALLED SCREW AT FAIRING INBD PAN 447DB UPPER FWD FASTENER POSITION.
